# SDR DXTA2022112174310

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N420QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500462
- Aircraft time: 3,969 hours, 3,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005776
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS REMAIN ILLUMINATED WITH SWITCH IN ARM POSITION.  WHILE ON BATTEY POWER & DURING ENG STARTS,  EMERGENCY LIGHT NOT ARM CASS MESSAGE DISPLAYED WITH SWITCH IS IN ARM POSITION.  WITH A GPU OR GENERATOR ONLINE CASS MESSAGE WILL EXTINGISH BUT CABIN LIGHTS REMAIN ON.  REPLACED  BATTERY IAW MM 33·52-01.  OP CHECKED GOOD.
